--This started with few spots about 5 yrs. back on legs near fingures and now has spread upto ankles. The color gets darker they donot itch.I am 78 and had bypass surgery.Aspirin 50mg. twice is the medicine I take.
-My two fingers of right leg adjusent to thumb have been crooked and less sensetive
Differentials for spots on the lower extremities may include stasis dermatitis, a xerotic dermatitis and bleeding problems. In your case, vascular insufficiencies also need to be considered. You have mentioned of taking aspirin thus, your bleeding parameters including INR also need to be assessed. Aspirin may cause some bleeding problems. This needs to be looked into.
A complete physical examination, including evaluation of your pulses may also need to be assessed. A duplex ultrasound may be done over the lower extremities to ascertain the patency of the blood vessels. If varicosities are present over the area, then the likelihood of stasis dermatitis and venous insufficiencies may be likely.
My dark spots started as small dot and turned into a 1" in diameter brown spot. I started getting more small spots near my ankles. Over several years, they faded. Now I have a very large 2" in diameter spot on my left ankle. Anonther one appeared in the same area on my right ankle. I'm frustrated and embarrased to show my legs. My dermatologist said it was due to excess iron in my blood. However, when I have had blood work, it shows I have a difficiency of iron.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.